# SDR ASAA2024022748310

- Difficulty date: February 27, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N293AK
- Make and model: Boeing 737990ER
- Aircraft serial: 64302
- Aircraft time: 18,791 hours, 5,896 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144A5810189
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 144A5810-189 HAS CORNER DAMAGE AND MISSING INSERT. GROUNDED - YES. REPAIRED MAIN CABIN FLOOR PANEL 144A5810-189 CORNER DAMAGE AND MISSING INSERT IAW B737-900ER SRM 53-00-50-2R-6, SRM 53-00-50-1A-1 AND SRM 53-00-50-2R-0.
